Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Noticed blood in urine. On Flamax. May have prostate cancer?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
My elderly father has just moved back to CANADA to live with me. He lived in the states. I believe he may have cancer of his prostrate. He if on Flomax, but just recently he has had blood in his urine. No pain. He does not have O.H.I.P. coverage as of yet, 2 months more to wait. Does Medicaed cover him, until O.H.I.P..starts.He will need test to confirm.
Thankyou for your response. XXXXX
Posted Sat, 3 Aug 2013 in General Health
Answered by Dr. Ram Choudhary 1 hour later

Welcome to Healthcare Magic.

The bleeding is rare in prostate carcinoma, still you can test for it, get a serum PSA level and an ultrasound of Kidney ureter bladder system.
It will give reasonable clues.
A urine microscopic examination and culture will be additionally helpful in the matter.
The medicare should cover him if the dates have not lapsed, better check the full rules on papers.

I hope my advise will be informative and helpful for you.

Take care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor